MathSciNet Relay Station
MathSciNet bibliographic data
MR1234599 (94g:13002) 13A30 (13E05 13H10)
Ulrich, Bernd; Vasconcelos, Wolmer V. The equations of Rees algebras of ideals with linear presentation. Math. Z. 214 (1993), no. 1, 79–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement